# SDR QXEA2016020200086

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 12,174 hours, 12,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED ROLLERS AND GUIDES. PERFORMED OPS CHECK IAW AMM 52-12-00-710-802. DOOR OPERATES NORMALLY.  RETURNED TO SERVICE.
